Hi. An ayurvedic way many more medicines available.
1. Dasamoola rasnadi kasyam - 30 ml with luke warm water in empty stomach
2. Rhumocalm tab - 2 3. Maha narayana thailam for external application
4. Hajod tab - 2 from himalaya
5. Balaristam - 30 ml twice a day
these medicines are available at all ayurvedic pharmacy.
This is a general low back ache and for this you can follow these measures: one keep a pillow right under the knee while sleeping, next is you can keep ice in the painful area for about 5--10 minutes, if pain still persists you can stretch your body by twisting the waist on both sides how we used to do in the school drill similarly you can try which will help you relax as well will reduce the pain. It looks like you are anaemic. If you have back pain after you sit for long hours then it is due to your haemoglobin levels as it is important to check that. Anaemia always leads to the symptoms of being tired and also having back / leg pain though there may not be any pathological reasons for back pain. Back pain / Sciatica: If you have low back pain and sciatica you can undergo intermittent pelvic traction where in your half of your body weight will be added in the electronic traction so that that would help you to reduce the pain, along with Interferential therapy stimulations which would help you to get relieved from the radiating pain. Apply ice for the pain to get subsided immediately.
If you cannot go immediately for the physiotherapy treatment. Ice can be kept in the low back where you have back pain. It is suggestible to wear Lumbo sacral belt which would help you to build the abdominal muscle tone which itself would make you feel better. You can also wear MCR chappals which would help you to have less weigh.
I can understand your condition. Please think twice what I say though I m homeopath I highly recommand u go for proper ayurvedic treatment also along with homeopathy. But first one month ayurved than homeopathy. I recommand u bcoz I had many patients from your area. Mr. Parth choudhary(he is engineer) one of my patients name for kind info. Allopathic medication will worsen her problem. Take care sir, thanks.